Hey there! Sign in to join this conversationNew here? Join for free
x Turn on thread page Beta

need help about my contraceptive pill asap :( watch

Announcements
    • Thread Starter
    Offline

    1
    ReputationRep:
    After being on the Microgynon 30 pill for about three years, I'd complained to my doctor about the side effects - weight gain, crazy anxiety, low mood, always being fatigued and still having really uncomfortable periods. Yesterday, she prescribed me the Millinette 30/75 which I believe is a newer pill? She didn't explain to me:
    - what to expect with this brand,
    - what changes I should see,
    - if my anxiety was something separate to the pill's effect,
    - how i should transition between brands. I've read that I should have started my new pill the day after finishing my old one without having a week off as usual, but I've only just been prescribed my new one, and it's now wednesday but i took my last microgynon on sunday.

    If anyone can, please help me so very confused!!
    • Section Leader
    • Very Important Poster
    • Peer Support Volunteers
    Online

    21
    ReputationRep:
    Section Leader
    Very Important Poster
    Peer Support Volunteers
    (Original post by Courtneyx1x)
    After being on the Microgynon 30 pill for about three years, I'd complained to my doctor about the side effects - weight gain, crazy anxiety, low mood, always being fatigued and still having really uncomfortable periods. Yesterday, she prescribed me the Millinette 30/75 which I believe is a newer pill? She didn't explain to me:
    - what to expect with this brand,
    - what changes I should see,
    - if my anxiety was something separate to the pill's effect,
    - how i should transition between brands. I've read that I should have started my new pill the day after finishing my old one without having a week off as usual, but I've only just been prescribed my new one, and it's now wednesday but i took my last microgynon on sunday.

    If anyone can, please help me so very confused!!
    If you took your last pill on sunday I imagine you can start the new one now, give who prescribed it a call to be sure though.
    • Thread Starter
    Offline

    1
    ReputationRep:
    (Original post by claireestelle)
    If you took your last pill on sunday I imagine you can start the new one now, give who prescribed it a call to be sure though.
    Okay, thank you very much!!
 
 
 
Reply
Submit reply
Turn on thread page Beta
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: September 1, 2016
Poll
Do you agree with the proposed ban on plastic straws and cotton buds?

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reply
Hide
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.